Stomach pains

Hi everyone! Hope you all are enjoying your day! I have a question. Does anyone experience stomach pains? Mine happen at the bottom of my sternum and it feels like a ball of pain. Not gassy ... Just little bits of pain, almost like if you wear a belt too tight and the clip is digging into your stomach. Hoping it's not ulcers :( having HA has gotten me over thinking this pain. Please share if you experience something similar!

5 Replies

  • Hi there kt. I was up most of the night with stomach pain! I think I made it worse because I started looking up what it could be on the internet. Now I am convinced I have primary periata..... something cancer. I looked up ovarian cancer, cause I have been having bloating and gas bad, but I don't have ovaries any more since about 14 years ago, but you can have this cancer anyway. And I have the symptoms. I have Health Anxiety bad and just got over a month with a Holtor Moniter on and Dr. Said My heart is fine ( but still worry) I just got diagnosed with Morphea Skleroderma, my dermatologist said go see my primary, well, he never heard of it. So, I am going to Mayo clinic this week ( it is about 30 miles from here) I will ask them about the stomach pain as I don't want to go back to primary again. Seems like I live there. So many aches and pains and I worry about them all. I am 62 and good health, but very overweight. I have lost 30 pds but need another 70! I am going to try hypnosis in a few weeks, I do go to a therapist for CBT every week. For about 2 months. It is helping. I thinking that my stomach pain could be from me worrying so much. I take .25 of xanex and like to have a small drink in the evening, I started reading about doing that, it could be dangerous, now I am nervous about that.

    Well, I can imagine you are bored by now, and forgotten about your pain! I am sorry! Take care and hope to hear from you soon, Ileen

  • Hi its Ileen again, I am on .25 3 times a day I wanted to write! Today after a bad night just trying to chill and will go ride my bike and read. Doing things helps. I am having a hard time getting out. But, not just because of being nervous, also it is over 100 degrees outside! Too Hot! Take care! Ileen

  • Hi Ileen, thank you for your response. Sorry to hear about your struggles and concerns with your health! I am going to keep monitoring my stomach pain, and I am going to try and get through this without any meds (even though I think that eventually it may not be a bad idea) I hope you got out to ride your bike and enjoyed the day! Take care, and good luck with the continued weight loss! Im sure once you get to your desired weight you will feel a million times better!


  • Thanks ktg! I appreciate the thoughts! I ride my indoor bike! It is 100 degrees here! ( also I fall off a lot!LOL) Just be very careful which drugs you take. You can not just stop them after a month, they have to ween you off. I had to get off one after a month, cold turkey! Had heart palpitations. Was a weekend and a few days of hell. Talk to the drs before you start about how they get you off! You can have bad bad side effects and seizures. Not trying to scare you. Some people do fine the first drug they try.

    Take care! Hugs, Ileen!

  • Yes I get that all the time! Doctor said it was anxiety:)

You may also like...